Geometric Expansion, Lyapunov Exponents and Foliations
Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 2, p. 689-704
@article{AIHPC_2009__26_2_689_0,
     author = {Saghin, Radu and Xia, Zhihong},
     title = {Geometric Expansion, Lyapunov Exponents and Foliations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {2},
     year = {2009},
     pages = {689-704},
     doi = {10.1016/j.anihpc.2008.07.001},
     zbl = {1173.37031},
     mrnumber = {2504049},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_2_689_0}
}
Saghin, Radu; Xia, Zhihong. Geometric Expansion, Lyapunov Exponents and Foliations. Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 2, pp. 689-704. doi : 10.1016/j.anihpc.2008.07.001. http://www.numdam.org/item/AIHPC_2009__26_2_689_0/

[1] Baraviera A., Bonatti C., Removing Zero Lyapunov Exponents, Ergodic Theory Dynam. Systems 23 (6) (2003) 1655-1670. | MR 2032482 | Zbl 1048.37026

[2] M. Hirayama, Y. Pesin, Non-absolutely continuous foliations, Preprint. | MR 2342495 | Zbl 1137.37014

[3] Hua Y., Saghin R., Xia Z., Topological Entropy and Partially Hyperbolic Diffeomorphisms, Preprint, math.DS/0608720. | MR 2422018 | Zbl 1143.37023

[4] Newhouse S. E., Continuity Properties of Entropy, Ann. of Math. (2) 129 (2) (1989) 215-235. | MR 986792 | Zbl 0676.58039

[5] Plante J. F., Foliations With Measure Preserving Holonomy, Ann. of Math. (2) 102 (2) (1975) 327-361. | MR 391125 | Zbl 0314.57018

[6] Pugh C., Shub M., Stably Ergodic Dynamical Systems and Partial Hyperbolicity, J. Complexity 13 (1997) 125-179. | MR 1449765 | Zbl 0883.58025

[7] Ruelle D., Sullivan D., Currents, Flows and Diffeomorphisms, Topology 14 (4) (1975) 319-327. | MR 415679 | Zbl 0321.58019

[8] Schwartzmann S., Asymptotic Cycles, Ann. of Math. 66 (1957) 270-284. | MR 88720 | Zbl 0207.22603

[9] Shub M., Williams R., Entropy and Stability, Topology 14 (4) (1975) 329-338. | MR 415680 | Zbl 0329.58010

[10] Shub M., Wilkinson A., Pathological Foliations and Removable Zero Exponents, Invent. Math. 139 (3) (2000) 495-508. | MR 1738057 | Zbl 0976.37013

[11] Sullivan D., Cycles for the Dynamical Study of Foliated Manifolds and Complex Manifolds, Invent. Math. 36 (1976) 225-255. | MR 433464 | Zbl 0335.57015

[12] Yomdin Y., Volume Growth and Entropy, Israel J. Math. 57 (3) (1987) 285-300. | MR 889979 | Zbl 0641.54036